# SDR AWXA200600994

- Difficulty date: May 24, 2006
- Submitted: June 16, 2006
- Operation: Air carrier
- Aircraft: N818AW
- Make and model: Airbus A319-132
- Aircraft serial: 1375
- Aircraft time: 20,603 hours, 7,823 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: D53230281200
- Condition: Cracked
- Location: W-B Fairing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - DURING BC4 CHECK DISCOVERED, THE LT WING TO BODY FAIRING SUPPORT ANGLE CRACKED AT FS 31.  MAINTENANCE REMOVED AND INSTALLED FABRICATED LT WING TO BODY FARING SUPPORT ANGLE AT FS 31 IAW AIRBUS 319 SRM 51-72-11.
